# SDR 2006UALA01289

- Difficulty date: June 29, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 62,759 hours, 10,290 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG EXIT SIGN ABOVE COCKPIT DOOR STAYS ON CONTINUOUSLY.  LIGHT ASSY CIRCUIT BOARD DAMAGED. REPLACED LIGHT ASSY, CHECKS OK.
